Dynamics of soliton solutions in the chiral nonlinear Schrödinger equations


Bulut H., Sulaiman T. A. , Demirdag B.

Nonlinear Dynamics, vol.91, no.3, pp.1985-1991, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.1007/s11071-017-3997-9
  • Title of Journal : Nonlinear Dynamics
  • Page Numbers: pp.1985-1991
  • Keywords: Chiral NLSEs, SGEM, Soliton solutions, TRAVELING-WAVE SOLUTIONS, OPTICAL SOLITONS, LAW NONLINEARITY, POWER-LAW, TRANSFORMATIONS, PERTURBATION, INSTABILITY, FIBERS, SYSTEM, MODEL

Abstract

© 2017, Springer Science+Business Media B.V., part of Springer Nature.In this study, the (1 + 1) - and (2 + 1) -dimensional Chiral nonlinear Schrödinger equations are investigated. These equations describe the edge states of the fractional quantum hall effect. We successfully acquired dark and bright soliton solutions to these equations by using the sine-Gordon expansion method. The constraint conditions for the existence of valid soliton are given. We present the numerical simulations to some of the obtained solutions under the choice of suitable parameters.